RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Arkhipov Gennadii Ivanovich
(1945–2013)

Total publications: 79 (67)
in MathSciNet: 84 (73)
in zbMATH: 68 (60)
in Web of Science: 11 (7)
in Scopus: 7 (6)
Cited articles: 43
Citations in Math-Net.Ru: 143
Citations in MathSciNet: 176
Citations in Web of Science: 10
Citations in Scopus: 6
Presentations: 2

Number of views:
This page:4207
Abstract pages:12091
Full texts:3874
References:814
Professor
Doctor of physico-mathematical sciences
Birth date: 12.12.1945

http://www.mathnet.ru/eng/person13520
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:arkhipov.gennady-i
https://mathscinet.ams.org/mathscinet/MRAuthorID/193624
http://elibrary.ru/author_items.asp?authorid=161854

Full list of publications:
| by years | by types | by times cited in WoS | by times cited in Scopus | scientific publications | common list |


1. G. I. Arkhipov, A. A. Karatsuba, V. N. Chubarikov, “Trigonometric integrals”, Math. USSR-Izv., 15:2 (1980), 211–239  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 7)
2. G. I. Arkhipov, A. A. Karatsuba, V. N. Chubarikov, “Distribution of fractional parts of polynomials in several variables”, Math. Notes, 25:1 (1979), 3–9  mathnet  crossref  mathscinet  zmath  isi (cited: 2)  elib (cited: 2)  scopus (cited: 3)
3. G. I. Arkhipov, A. A. Karatsuba, “A problem in the theory of congruences”, Russian Math. Surveys, 37:5 (1982), 157–158  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)
4. G. I. Arkhipov, S. B. Gashkov, M. P. Mineev, S. M. Nikol'skii, V. A. Sadovnichii, Diskr. Mat., 24:2 (2012), 4–20  mathnet  crossref  mathscinet  elib
5. G. I. Arkhipov, V. N. Chubarikov, Chebyshevskii Sb., 12:4 (2011), 39–42  mathnet  mathscinet  elib
6. G. I. Arkhipov, V. N. Chubarikov, “On the Vinogradov Additive Problem”, Math. Notes, 88:3 (2010), 295–307  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus
7. G. I. Arkhipov, V. N. Chubarikov, F. S. Avdeev, “O probleme Varinga-Goldbakha”, Sovremennye problemy matematiki i mekhaniki, t. III «Matematika», vypusk 1, Posvyaschaetsya 70-letiyu so dnya rozhdeniya V. A. Sadovnichego, Izd-vo Mosk. un-ta, M., 2009, 13–31
8. G. I. Arkhipov, V. N. Chubarikov, “O nekotorykh primeneniyakh trigonometricheskikh integralov”, Tezisy dokladov 3-i mezhdunarodnoi konferentsii "Funktsionalnye prostranstva. Differentsialnye operatory. Obschaya topologiya. Problemy matematicheskogo obrazovaniya, posvyaschennoi 85-letiyu L. D. Kudryavtseva (Moskva, 25–28 marta 2008 g.), MFTI, M., 2008, 33–36
9. G. I. Arkhipov, “Issledovaniya po probleme Gilberta–Kamke”, Chebysh. sb., 7:1(17) (2006), 65–143  mathscinet  zmath
10. G. I. Arkhipov, “Kratnye trigonometricheskie summy i prilozheniya”, Chebysh. sb., 7:1(17) (2006), 32–64  mathscinet  zmath
11. G. I. Arkhipov, V. N. Chubarikov, “On the Ingham additive divisor problem”, Moscow Univ. Math. Bull., 61:5 (2006), 33–36  mathscinet  zmath  elib
12. G. I. Arkhipov, V. N. Chubarikov, “Asymptotic formula for the number of points of a lattice in the circle on the Lobachevsky plane”, Discrete Math. Appl., 16:5 (2006), 461–469  mathnet  crossref  crossref  mathscinet  zmath  elib  scopus
13. G. I. Arkhipov, E. E. Bayadilov, V. N. Chubarikov, “On the Carleson abscissa and exponential in the moment problem for the Riemann zeta function”, Moscow Univ. Math. Bull., 59:4 (2004), 5–10  mathscinet  zmath
14. G. I. Arkhipov, V. N. Chubarikov, A. A. Karatsuba, Trigonometric sums in number theory and analysis, de Gruyter Exp. Math., 39, Walter de Gruyter GmbH & Co. KG, Berlin, 2004 , x+554 pp.  mathscinet  zmath
15. G. I. Arkhipov, E. E. Bayadilov, V. N. Chubarikov, “Ob abstsisse Karlsona v probleme momentov dzeta-funktsii Rimana”, Dokl. RAN, 392:1 (2003), 10–11  mathnet  mathscinet  zmath
16. G. I. Arkhipov, V. N. Chubarikov, “On some applications of Vinogradov's method”, Proceedings of the Session in Analytic Number Theory and Diophantine Equations, Bonner Math. Schriften, 360, Univ. Bonn, Bonn, 2003 , 17 pp.  mathscinet  zmath
17. G. I. Arkhipov, J. Y. Chen, V. N. Chubarikov, “On the cardinality of an exceptional set in a binary additive problem of the Goldbach type”, Proceedings of the Session in Analytic Number Theory and Diophantine Equations, Bonner Math. Schriften, 360, Univ. Bonn, Bonn, 2003 , 18 pp.  mathscinet  zmath
18. G. I. Arkhipov, V. N. Chubarikov, “A lower bound for the first eigenvalue of the Laplace-Beltrami operator in three-dimensional space”, J. Math. Sci. (N. Y.), 114:4 (2003), 1397–1406  crossref  mathscinet
19. G. I. Arkhipov, V. N. Chubarikov, “Ob isklyuchitelnom mnozhestve v binarnoi probleme goldbakhova tipa”, Dokl. RAN, 387:3 (2002), 295–296  mathnet (cited: 3)  mathscinet  zmath
20. G. I. Arkhipov, V. N. Chubarikov, “O chisle slagaemykh v additivnoi probleme Vinogradova i ee obobscheniyakh”, IV Mezhdunarodnaya konferentsiya "Sovremennye problemy teorii chisel i ee prilozheniya. Aktualnye problemy, Ch. I (Tula, 10–15 sentyabrya 2001 g.), Mekh.-mat. fak. MGU, M., 2002, 5–38  mathscinet  zmath
21. G. I. Arkhipov, V. N. Chubarikov, “On the development of the method of trigonometric sums”, Izv. Tul. Gos. Univ. Ser. Mat. Mekh. Inform., 6:1 (2000), 9–15  mathscinet
22. G. I. Arkhipov, V. N. Chubarikov, “On the distribution of prime numbers in a sequence of the form $[n^c]$”, Moscow Univ. Math. Bull., 54:6 (1999), 25–35  mathscinet  zmath
23. G. I. Arkhipov, K. Buriev, V. N. Chubarikov, “Ob osobom mnozhestve v obobschennoi binarnoi probleme Goldbakha”, Dokl. RAN, 365:2 (1999), 151–153  mathnet  mathscinet  zmath
24. G. I. Arkhipov, Soliba Kh. M., V. N. Chubarikov, “On the sum of values of a multidimensional function of divisors on a sequence of type $[n^c]$”, Moscow Univ. Math. Bull., 54:2 (1999), 28–36  mathscinet  zmath
25. G. I. Arkhipov, V. N. Chubarikov, “On the greatest prime factor of a sequence of the form $[n^c]$”, Math. Montisnigri, 8 (1997), 17–31  mathscinet  zmath
26. G. I. Arkhipov, V. A. Sadovnichiĭ, V. N. Chubarikov, “On uniform pointwise convergence in a base of sets”, Moscow Univ. Math. Bull., 52:1 (1997), 49–51  mathscinet  zmath
27. G. I. Arkhipov, K. Buriev, V. N. Chubarikov, “On the power of a singular set in binary additive problems with prime numbers”, Proc. Steklov Inst. Math., 218 (1997), 23–52  mathnet  mathscinet  zmath
28. G. I. Arkhipov, V. N. Chubarikov, “On the mathematical papers of Professor A. A. Karatsuba”, Proc. Steklov Inst. Math., 218 (1997), 1–14  mathnet  mathscinet  zmath
29. G. I. Arkhipov, V. A. Sadovnichii, V. N. Chubarikov, “O ravnomernoi skhodimosti funktsii v smysle Geine”, Dokl. RAN, 347:3 (1996), 298–299  mathnet  mathscinet  zmath
30. G. I. Arkhipov, A. Khosini, V. N. Chubarikov, “Estimates for sums with Gaussian numbers”, Math. Montisnigri, 5 (1995), 1–18  mathscinet  zmath
31. G. I. Arkhipov, V. A. Sadovnichiĭ, V. N. Chubarikov, “On the general Stokes formula”, Moscow Univ. Math. Bull., 50:2 (1995), 33–41  mathscinet  zmath
32. G. I. Arkhipov, V. A. Sadovnichiĭ, V. N. Chubarikov, “On double and repeated base limits”, Moscow Univ. Math. Bull., 50:5 (1995), 27–30  mathscinet  zmath
33. G. I. Arkhipov, V. N. Chubarikov, “On the number of lattice points in a ball in a three-dimensional Lobachevskiĭ space”, Moscow Univ. Math. Bull., 49:2 (1994), 17–20  mathscinet  zmath
34. G. I. Arkhipov, V. A. Sadovnichiĭ, V. N. Chubarikov, “Convergence with respect to the Cartesian product of bases, and sequential limits”, Russian Acad. Sci. Dokl. Math., 50:3 (1995), 438–440  mathnet  mathscinet  zmath
35. G. I. Arkhipov, V. A. Sadovnichiĭ, V. N. Chubarikov, “A generalization of the Heine limit for functions which converge on a base”, Anal. Math., 20:3 (1994), 161–171  crossref  mathscinet  zmath  elib  scopus
36. G. I. Arkhipov, V. N. Chubarikov, “Three theorems in the analysis of trigonometric sums”, Russian Acad. Sci. Dokl. Math., 49:2 (1994), 326–327  mathnet  mathscinet  zmath
37. G. I. Arkhipov, K. Buriev, “Refinement of estimates for the Riemann zeta-function in a neighbourhood of the line $\mathrm{Re} s=1$”, Integral Transform. Spec. Funct., 1:1 (1993), 1–7  crossref  mathscinet  zmath
38. G. I. Arkhipov, V. N. Chubarikov, “On the asymptotics of the number of summands in a multidimensional additive problem with prime numbers”, Russian Acad. Sci. Dokl. Math., 48:1 (1994), 1–3  mathnet  mathscinet  zmath
39. G. I. Arkhipov, V. A. Sadovnichiĭ, V. N. Chubarikov, “On the equivalence of two types of convergence in the base of sets”, Russian Acad. Sci. Dokl. Math., 47:3 (1993), 585–588  mathnet  mathscinet  zmath
40. G. I. Arkhipov, V. N. Chubarikov, “On the number of summands in the Hilbert–Kamke problem in prime numbers”, Russian Acad. Sci. Dokl. Math., 47:3 (1993), 485–488  mathnet  mathscinet  zmath
41. G. I. Arkhipov, A. A. Karatsuba, V. N. Chubarikov Theory of multiple trigonometric sums, Nauka, Moscow, 1987, 368 pp.  mathscinet  zmath
42. G. I. Arkhipov, V. N. Chubarikov, “O nekotorykh formulakh summirovaniya”, Vestn. Mosk. un-ta. Ser. 1. Matem., mekh., 1987, no. 5, 29–32  mathscinet  zmath
43. G. I. Arkhipov, A. A. Karatsuba, “A multidimensional analogue of Waring problem”, Soviet Math. Dokl., 36:1 (1988), 75–77  mathnet  mathscinet  zmath
44. G. I. Arkhipov, K. I. Oskolkov, “On a special trigonometric series and its applications”, Math. USSR-Sb., 62:1 (1989), 145–155  mathnet  crossref  mathscinet  zmath
45. G. I. Arkhipov, V. N. Chubarikov, “Ob arifmeticheskikh usloviyakh razreshimosti nelineinykh sistem diofantovykh uravnenii”, Dokl. AN SSSR, 284:1 (1985), 16–21  mathnet (cited: 4)  mathscinet  zmath
46. G. I. Arkhipov, A. N. Zhitkov, “On Waring's problem with nonintegral exponent”, Math. USSR-Izv., 25:3 (1985), 443–454  mathnet  crossref  mathscinet  zmath
47. G. I. Arkhipov, “On he Hilbert–Kamke problem”, Math. USSR-Izv., 24:1 (1985), 1–47  mathnet  crossref  mathscinet  zmath
48. G. I. Arkhipov, A. A. Karatsuba, V. N. Chubarikov, “Novye ravnomernye otsenki kratnykh trigonometricheskikh summ”, Dokl. AN SSSR, 272:1 (1983), 11–12  mathnet (cited: 1)  mathscinet  zmath
49. G. I. Arkhipov, A. A. Karatsuba, V. N. Chubarikov, “Special cases of the theory of multiple trigonometric sums”, Math. USSR-Izv., 23:1 (1984), 17–82  mathnet  crossref  mathscinet  zmath
50. G. I. Arkhipov, A. A. Karatsuba, “O predstavlenii nulya formoi v pole $p$-adicheskikh chisel”, Dokl. AN SSSR, 262:1 (1982), 11–13  mathnet  mathscinet  zmath
51. G. I. Arkhipov, “O znachenii osobogo ryada v probleme Gilberta–Kamke”, Dokl. AN SSSR, 259:2 (1981), 265–267  mathnet (cited: 6)  mathscinet  mathscinet  zmath
52. G. I. Arkhipov, A. A. Karatsuba, “On local representation of zero by a form”, Math. USSR-Izv., 19:2 (1982), 231–240  mathnet  crossref  mathscinet  zmath
53. G. I. Arkhipov, A. A. Karatsuba, V. N. Chubarikov, “Ravnomernye otsenki kratnykh trigonometricheskikh summ”, Dokl. AN SSSR, 252:6 (1980), 1289–1291  mathnet (cited: 2)  mathscinet  mathscinet  zmath
54. G. I. Arkhipov, A. A. Karatsuba, V. N. Chubarikov, “Ob odnoi sisteme diofantovykh uravnenii”, Dokl. AN SSSR, 252:2 (1980), 275–276  mathnet (cited: 1)  mathscinet  mathscinet  zmath
55. G. I. Arkhipov, A. A. Karatsuba, V. N. Chubarikov, “Multiple trigonometric sums and their applications”, Math. USSR-Izv., 17:1 (1981), 1–54  mathnet  crossref  mathscinet  zmath  isi
56. G. I. Arkhipov, A. A. Karatsuba, V. N. Chubarikov, “Multiple trigonometric sums”, Proc. Steklov Inst. Math., 151:2 (1982), 1–126  mathnet  mathscinet  mathscinet  zmath
57. G. I. Arkhipov, A. A. Karatsuba, V. N. Chubarikov, “Pokazatel skhodimosti osobogo integrala problemy Terri”, Dokl. AN SSSR, 248:2 (1979), 268–272  mathnet (cited: 4)  mathscinet  mathscinet  zmath
58. G. I. Arkhipov, “Mean value of Weyl sums”, Math. Notes, 23:6 (1978), 431–433  mathnet  crossref  mathscinet  zmath  scopus
59. G. I. Arkhipov, A. A. Karatsuba, “Ob integrale I. M. Vinogradova”, Dokl. AN SSSR, 239:4 (1978), 764–765  mathnet  mathscinet  mathscinet  zmath
60. G. I. Arkhipov, A. A. Karatsuba, V. N. Chubarikov, “A sharp estimate for the number of solutions of a system of Diophantine equations”, Math. USSR-Izv., 13:3 (1979), 461–497  mathnet  crossref  mathscinet  zmath  isi
61. G. I. Arkhipov, A. A. Karatsuba, “A new estimate of an integral of I. M. Vinogradov”, Math. USSR-Izv., 13:1 (1979), 52–62  mathnet  crossref  mathscinet  zmath  isi
62. G. I. Arkhipov, A. A. Karatsuba, V. N. Chubarikov, “An upper bound of the modulus of a multiple trigonometric sum”, Proc. Steklov Inst. Math., 143 (1980), 1–31  mathnet  mathscinet  zmath
63. G. I. Arkhipov, “Estimates for Weyl's double trigonometric sums”, Proc. Steklov Inst. Math., 142 (1979), 47–68  mathnet  mathscinet  zmath
64. G. I. Arkhipov, V. N. Chubarikov, “Multiple trigonometric sums”, Math. USSR-Izv., 10:1 (1976), 200–210  mathnet  crossref  mathscinet  zmath
65. G. I. Arkhipov, V. N. Chubarikov, “O kratnykh trigonometricheskikh summakh”, Dokl. AN SSSR, 222:5 (1975), 1017–1019  mathnet (cited: 3)  mathscinet  mathscinet  zmath
66. G. I. Arkhipov, “Mean-value theorem for the modulus of multiple trigonometric sums”, Math. Notes, 17:1 (1975), 84–90  mathnet  crossref  mathscinet  zmath  elib (cited: 16)  scopus (cited: 3)
67. G. I. Arkhipov, “Kratnye trigonometricheskie summy”, Dokl. AN SSSR, 219:5 (1974), 1036–1037  mathnet (cited: 3)  mathscinet  mathscinet  zmath
68. G. I. Arkhipov, V. N. Chubarikov, “Anatoly Alekseevich Karatsuba”, Chebyshevskii Sb., 16:1 (2015), 32–51  mathnet  mathscinet  elib
69. F. S. Avdeev, G. I. Arkhipov, S. B. Gashkov, N. M. Dobrovol'skii, B. S. Kashin, I. I. Mel'nikov, M. P. Mineev, Yu. V. Nesterenko, S. M. Nikol'skii, A. N. Parshin, V. P. Platonov, Yu. V. Prokhorov, V. A. Sadovnichii, A. T. Fomenko, V. G. Chirskii, “Vladimir Nikolaevich Chubarikov (on his 60th birthday)”, Russian Math. Surveys, 67:1 (2012), 189–193  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
70. G. I. Arkhipov, S. B. Gashkov, M. P. Mineev, N. M. Dobrovol'skii, Chebyshevskii Sb., 12:4 (2011), 4–14  mathnet  mathscinet  elib
71. G. I. Arkhipov, V. N. Chubarikov, Chebyshevskii Sb., 12:1 (2011), 4–9  mathnet  mathscinet  elib
72. G. I. Arkhipov, A. V. Zhmuleva, V. G. Chirskiĭ, V. N. Chubarikov, “In memory of Dmitriĭ Alekseevich Mit'kin (April 25, 1951–April 9, 2007)”, Chebyshevskiĭ Sb., 8:2 (2007), 5–12  mathnet  mathscinet  zmath  zmath  elib
73. G. I. Arkhipov, A. I. Galochkin, G. Ya. Galin, A. A. Karatsuba, V. N. Latyshev, T. P. Lukashenko, O. B. Lupanov, Yu. N. Makarov, Yu. V. Nesterenko, M. K. Potapov, V. G. Chirskii, V. N. Chubarikov, “Andrei Borisovich Shidlovskii (k 90-letiyu so dnya rozhdeniya)”, Vestn. Mosk. un-ta. Ser. 1. Matem., mekh., 2006, no. 3, 68–70  mathscinet  zmath  elib
74. G. I. Arkhipov, V. N. Chubarikov, “O rabotakh po teorii chisel N. G. Chudakova (k 100-letiyu so dnya rozhdeniya)”, Chebysh. sb., 5:3(11) (2004), 4–14  mathscinet  zmath
75. G. I. Arkhipov, V. F. Kolchin, Yu. I. Medvedev, S. M. Nikol'skii, M. P. Mineev, L. P. Postnikova, Yu. V. Prokhorov, V. N. Chubarikov, “Konstantin Konstantinovich Mardzhanishvili (on the centenary of his birth)”, Discrete Math. Appl., 13:6 (2003), 537–540  mathnet  crossref  crossref  mathscinet  scopus
76. G. I. Arkhipov, V. G. Zhuravlev, V. A. Iskovskikh, A. A. Karatsuba, M. B. Levina-Khripunova, V. N. Chubarikov, A. A. Yudin, “Nikolai Mikhailovich Timofeev (obituary)”, Russian Math. Surveys, 58:4 (2003), 773–776  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
77. G. I. Arkhipov, V. A. Sadovnichii, V. N. Chubarikov, Lektsii po matematicheskomu analizu, Uchebnik dlya universitetov i ped. vuzov, eds. V. A. Sadovnichii, Vysshaya shkola, M., 1999 , 695 pp.
78. G. I. Arkhipov, V. I. Blagodatskikh, A. A. Bolibrukh, V. A. Iskovskikh, A. A. Karatsuba, Yu. V. Prokhorov, A. T. Fomenko, V. N. Chubarikov, I. R. Shafarevich, “Sergei Mikhailovich Voronin (obituary)”, Russian Math. Surveys, 53:4 (1998), 777–781  mathnet  crossref  crossref  mathscinet  zmath  isi
79. G. I. Arkhipov, V. I. Blagodatskikh, V. S. Vladimirov, S. M. Voronin, O. B. Lupanov, E. F. Mishchenko, Yu. V. Prokhorov, V. N. Chubarikov, A. B. Shidlovskii, “Anatolii Alekseevich Karatsuba (on his 60th birthday)”, Russian Math. Surveys, 53:2 (1998), 419–422  mathnet  crossref  crossref  mathscinet  zmath  isi

Presentations in Math-Net.Ru
1. .  —
G. I. Arkhipov, Yu. V. Nesterenko, V. N. Chubarikov
Annual scientific conference "Lomonosov Papers" in 2007
April 16, 2007 14:30
2. On the cardinality of the exceptional set in a binary additive problem of Goldbach type
G. I. Arkhipov
Steklov Mathematical Institute Seminar
November 20, 2003

Books in Math-Net.Ru
  1. G. I. Arkhipov, A. A. Karatsuba, V. N. Chubarikov, Multiple trigonometric sums, Trudy Mat. Inst. Steklov., 151, ed. S. M. Nikol'skii, 1980, 128 .
    http://mi.mathnet.ru/book1189

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019